# SDR CA020515001

- Difficulty date: May 9, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 73,306 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ABOVE CRASHES PILOT REMOVES ELT GOES TO HIGH GROUND AND TURNS ELT ON. NO REPORTED ELT SWEEP ON FIG 121.5 WHEN ELT RECOVERED SWITCH WAS TURNED ON.
